# SDR MASA2011081603492

- Difficulty date: August 15, 2011
- Submitted: August 16, 2011
- Operation: Air carrier
- Aircraft: N989HA
- Make and model: Dhav DHC8202
- Aircraft serial: 427
- Aircraft time: 36,872 hours, 38,915 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Cover
- Condition: Loose
- Location: Cabin
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD EMERGENCY FLOOR TRACK LIGHT COVER LOOSE AND WIRES EXPOSED.  R2 WIRE COVER & INSTALLED FWD E-LIGHT TRACK COVER.
